Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Labs report shows some auto immune disorder, hormone disorder. Variation in cortisol levels. Worried?

Hello. I just received a print out of my labs from the last year to take to a specialist because i am having a lot of problems arise. We are fairly certain i have some type of auto immune disorder as well as hormone imbalance . One thing on my labs that really concerned me was that i had a dexamethosone suppression test ( cortisol ) done 6 months apart at 8 in the am. The results the first time were 0.8 and the second time were 0.5. Some other concerning labs were that my creatinine has always been low. my a/g ratio is always low. my chloride was high. my anion gap was low. my crp was high. I am really curious about the cortisol levels and if there may have been a reason they were not addressed?
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Endocrinologist 's  Response

Your low cortisol after taking dexamethasone is normal response. You should be concerned only if your cortisol is more than 1.8 after dexamethasone.
Answered: Wed, 20 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor